Jump to content





Accutane Day 15

Posted by xelz hah, 30 September 2013 · 313 views

accutane side effect bowel bumps initial breakout painful clogged pores cera ve moisturizer chapped lips
So ive noticed some more lip dryness but nothing crazy. All the pimples I get now are painful under the skin ones. They seem to take forever to go away! I also noticed a bunch of new clogged pores/skin coloured bumps popping up on my cheeks - could this be from all the moisturizing?

The worst part of this all is the bowel movements. I'm not sure how to deal with this and any suggestions are quite welcome. My friend said she used to take advil every day and metamucil with all meals, though i feel thats a bit excessive.

When does the initial breakout end! Jeez i kept hoping the two week mark would be a positive turn around.




With both my courses I started to clear up around the 2 month mark. Its different for everyone though.